# SDR DHL2005783005

- Difficulty date: September 28, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38931002
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER COCKPIT DOOR DOES NOT ILLUMINATE DURING STBY POWER CHECK.  INSTALLED NEW BATTERIES IN EMERGENCY EXIT LIGHT P/N 38931-002.  LIGHT OP CHECKS GOOD IAW B727 M/M 33-50-00.
